Illinois Journal of Mathematics

Integration of vector-valued functions with respect to vector measures defined on $δ$-rings

N. D. Chakraborty and Santwana Basu

Full-text: Open access

Abstract

This paper extends the theory of scalar-valued integrable functions with respect to vector measures defined on $δ$-rings to the case of vector-valued tensor integrable functions with respect to vector measures defined on $δ$-rings. This paper also generalizes some results of G. F. Stefánsson for tensor integration theory of vector-valued functions with respect to vector measures defined on $σ$-algebras.

Article information

Source
Illinois J. Math., Volume 55, Number 2 (2011), 495-508.

Dates
First available in Project Euclid: 1 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1359762399

Digital Object Identifier
doi:10.1215/ijm/1359762399

Mathematical Reviews number (MathSciNet)
MR3020693

Zentralblatt MATH identifier
1297.46032

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 28B05: Vector-valued set functions, measures and integrals [See also 46G10]
Secondary: 46B99: None of the above, but in this section

Citation

Chakraborty, N. D.; Basu, Santwana. Integration of vector-valued functions with respect to vector measures defined on $δ$-rings. Illinois J. Math. 55 (2011), no. 2, 495--508. doi:10.1215/ijm/1359762399. https://projecteuclid.org/euclid.ijm/1359762399


Export citation

References

  • J. K. Brooks and N. Dinculeanu, Strong additivity, absolute continuity and compactness in spaces of measures, J. Math. Anal. Appl. 45 (1974), 156–175.
  • N. D. Chakraborty and S. Basu, On some properties of the space of tensor integrable functions, Anal. Math. 33 (2007), 1–16.
  • N. D. Chakraborty and S. Basu, Spaces of $p$-tensor integrable functions and related Banach space properties, Real Anal. Exchange 34 (2008/2009), 87–104.
  • G. P. Curbera and W. J. Ricker, Vector measures, integration and applications, Positivity, Trends Math., Birkhäuser, Basel, 2007, pp. 127–160.
  • O. Delgado, $L^1$-spaces of vector measures defined on $\delta$-rings, Arch. Math. 84 (2005), 432–443.
  • J. Diestel and J. J. Uhl, Vector measures, Math. Surveys, vol. 15, Amer. Math. Soc., Providence, RI, 1977.
  • I. Dobrakov, On integration in Banach spaces, I, Czechoslovak Math. J. 20 (1970), 511–536.
  • I. Dobrakov, On integration in Banach spaces, II, Czechoslovak Math. J. 20 (1970), 680–695.
  • I. Dobrakov, On integration in Banach spaces, VII, Czechoslovak Math. J. 38 (1988), 434–449.
  • I. Dobrakov and T. V. Panchapagesan, A generalized Pettis measurability criterion and integration of vector functions, Studia Math. 164 (2004), 205–229.
  • A. Fernández, F. Mayoral, F. Naranjo, C. Sáez and E. A. Sánchez-Pérez, Spaces of $p$-integrable functions with respect to a vector measure, Positivity 10 (2006), 1–16.
  • B. Jefferies and S. Okada, Bilinear integration in tensor products, Rocky Mountain J. Math. 28 (1998), 517–545.
  • D. R. Lewis, On integrability and summability in vector spaces, Illinois J. Math. 16 (1972), 294–307.
  • D. R. Lewis, Conditional weak compactness in certain inductive tensor products, Math. Ann. 201 (1973), 201–209.
  • J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Springer-Verlag, Berlin, 1979.
  • P. R. Masani and H. Niemi, The integration theory of Banach space valued measures and the Tonelli–Fubini theorems. I. Scalar-valued measures on $\delta$-rings, Adv. Math. 73 (1989), 204–241.
  • P. R. Masani and H. Niemi, The integration theory of Banach space valued measures and the Tonelli–Fubini theorems. II. Pettis integration, Adv. Math. 75 (1989), 121–167.
  • S. Okada, W. J. Ricker and E. A. Sánchez Pérez, Optimal domain and integral extension of operators acting in function spaces, Operator Theory: Advances and Applications, vol. 180, Birkhäuser Verlag, Basel, 2008.
  • R. Pallu de La Barriére, Integration of vector functions with respect to vector measures, Studia Univ. Babes-Bolyai Math. 43 (1998), 55–93.
  • J. Rodrí guez, On integration of vector functions with respect to vector measures, Czechoslovak Math. J. 56 (2006), 805–825.
  • E. A. Sánchez-Pérez, Compactness arguments for spaces of $p$-integrable functions with respect to a vector measure and factorization of operators through Lebesgue–Bochner spaces, Illinois J. Math. 45 (2001), 907–923.
  • G. F. Stefánsson, Integration in vector spaces, Illinois J. Math. 45 (2001), 925–938.